# SDR FDEA201407261981

- Difficulty date: July 26, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 82,548 hours, 34,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1058
- Condition: Failed
- Location: Emergency Lights
- Part time: 22,682 hours, 6,143 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST,  RECEIVED LEVEL 1 ALERT; EMERGENCY LIGHT BATTERY ONE LOW.   R & R EMERGENCY LIGHTS POWER SUPPLY.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
